Ask a doctor

Can Patients with Blood Cancers I.e.Non Hodgkins Lymphoma- Get Any Kind Get Botox?\\

Diagnosed with Diffuse large B cell cancer and also have follicular Non Hodgkins Lymphoma can I still use Botox and the fillers such as Restaylne. I see notes about Breast cancer but non Lymphoma/Blood cancers. Thanks

Doctor Answers (5)

Botox injections and lymphoma patients

+1

As long as your hemtologist and oncologist agree that your defenses are adequate against infection, during the time of Botox, there should be no issues although if you have a history of easy bruising, then there would be a greater chance of bruising from the Botox injections, but this would be temporary.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Non Hodgkin Lymphoma and Treatmnt with Botox and Restylane.

+1

As long as your blood counts are normal or acceptable, (red and white blood cells and platelets) , Botox  and Restylane should cause no problems. Be careful during and after Chemotherapy sessions. I suggest that you also discuss this matter with your oncologist.

 

 

Eugene Mandrea, MD
Chicago Dermatologist
4.5 out of 5 stars 4 reviews

Botox and fillers in the setting of lymphoma

+1

There is no problem with Botox or fillers during treatment of lymphoma.  I would not recommend getting injections during the time of the lowest white counts (the nadir) which usually happens one week after chemotherapy sessions, but outside of that as long as the procedure is done cleanly, it's fine to get injections.

During the time of the lowest white counts there may be an increased risk of infection.  Also during chemotherapy the platelet count may decrease making bruising during the procedure more likely.

Emily Altman, MD
Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

Blood

+1

This may be an immune issue. Otherwise I don't see a problem. You would be wise ti contact Allergan directly for their study results if any

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon
4.5 out of 5 stars 6 reviews

No problem -- enjoy your BOTOX® and Restylane®

+1

People with blood disorders sometimes bruise a bit more easily than other people, but apart from that you should have no increased risk of problems after treatment with BOTOX® or Restylane®.

When you have a serious illness I think it is very important to look and feel as good as possible, so go ahead and enjoy your treatments with BOTOX® and Restylane®!

Kevin C. Smith, MD
Niagara Falls Dermatologic Surgeon
4.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.